# SDR UPS00534466

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: COMPUTER SHOW, PIREP - LOST LT HYD SYSTEM PRESSURE ON LANDING.
